# SDR DL73K011369

- Difficulty date: August 18, 2001
- Submitted: September 5, 2001
- Operation: Air carrier
- Aircraft: N237WA
- Make and model: Boeing 737247
- Aircraft serial: 23185
- Aircraft time: 47,205 hours, 36,810 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE UPPER HINGE CUTOUT OF THE AFT ENTRY DOOR (L2) SURROUND SKIN WAS FOUND WITH A .375 INCH TYPICAL CRACK. THE CRACK WAS    ROUTED OUT OF THE SKIN AND REPAIRED WITH AN EXTERNAL STEEL DOUBLER PER B737 SRM 53-30-3 FIG. 21A AND ER/A 381563-14,   REV A.
